# SDR MASA20211105526

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,486 hours, 29,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 333 S27
- Part time: 35,486 hours, 29,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 27 AT FS333 CORRODED |R&R STRINGER SPLICE 27
